# SDR TAOA089607

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Motor
- Part number: MS93911307E4C
- Condition: Leaking
- Location: Te Flap
- Component: Vicker
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

SYSTEM 'A' HYDRAULIC FAILURE (LOW QUANTITY) SHORTLY AFTER TAKEOFF.  FOUND OUTBOARD FLAP MOTOR LEAKING, REPLACED MOTOR AND CHECKED OK PER MM CHAPTER 27-51-62.  (M)
